# SDR ASAA0570010

- Difficulty date: January 15, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Part number: 146A940121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE CHECK FOUND CORROSION ON FLOOR PANEL SPLICE PLATE, REPAIR IAW SRM.. (K)
